Advertisement

Functional Analysis and Its Applications

, Volume 19, Issue 4, pp 327–328 | Cite as

A theorem on coincidence of spectra for tangentially elliptic operators on foliated manifolds

  • Yu. A. Kordyukov
Brief Communications
  • 38 Downloads

Keywords

Functional Analysis Elliptic Operator Foliated Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature Cited

  1. 1.
    M. A. Shubin, Sib. Mat. Zh.,17, No. 1, 200–215 (1976).Google Scholar
  2. 2.
    S. M. Kozlov and M. A. Shubin, Mat. Sb.,123, No. 4, 460–476 (1984).Google Scholar
  3. 3.
    J. P. Plante, Ann. Math.,102, No. 2, 327–361 (1975).Google Scholar
  4. 4.
    L. Garnett, J. Functional Anal.,51, No. 3, 285–311 (1983).Google Scholar
  5. 5.
    L. A. Bagirov and M. A. Shubin, Differents. Uravn.,11, No. 12, 2205–2209 (1975).Google Scholar
  6. 6.
    M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • Yu. A. Kordyukov

There are no affiliations available

Personalised recommendations